# SDR REXA2018091000813

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 11,114 hours, 7,696 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01818
- Condition: Seized
- Location: Ac Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL FA REPORTED SMOKE IN CABIN ONLY & SMELLS LIKE BURNT RUBBER. CHECKED ECS PAGE R PACK SHOWED 86F, WHEN THE KNOB WAS TO 9 OCLOCK BLOWING 17C TO COOL. DECLARED EMERGENCY GOT INSPECTED, SMOKE CLEARED IN THE CABIN AND WE GOT CAUTION MESSAGE OF RT PACK AUTOFAIL. COMPLETED QRH, TURNED OFF RT PACK AND GOT ANOTHER CAUTION OF RT PACK TEMP. ECS PAGE SHOWED RT PACK TEMP AT 99C. PUT RT PACK OFF. MANUAL MODE ON, BUT COULD NOT COOL THE TEMP AND PSI ON RT WAS 43 PSI AND LT WAS 30 PSI. RECIRC FAN WAS ON THE WHOLE TIME. SMOKE WAS ONLY IN CABIN. OPERATED LT PACK NO FURTHER SMOKE NOTED, NO OIL LEAKS AND NO SMOKE FROM RIGHT PACK. REPLACED RT ACM IAW AMM 21-51-08 ( ACM WAS SEIZED). OPS TEST GOOD.
